# SDR 95ZZZX2405

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421CC
- Make and model: Cessna 421C
- Aircraft serial: 421C0133
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 8113507
- Condition: Corroded
- Location: Front Spar
- Part time: 4,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAJOR AIRFRAME REPAIR WITH WINGS OFF, INSPECTION OF THE WING ATTACH FITTINGS REVEALED BOTH LEFT AND RIGHT UPPER MAIN SPAR FITTINGS HAD INTERGRANULAR CORROSION AT THE POINT WHERE THE FITTINGS CAME OUT OF THE FUSELAGE SPAR ASSEMBLY.  THERE WAS NO APPARENT CONTAMINATION OF THE AREA SUCH AS PAINT STRIPPER, ETC.  BOTH FITTINGS WERE REPLACED WITH NEW PARTS.
